JoeyinAL
  • 2 replies
  • 588 views
  • 3 followings
JoeyinAL, November 27,  2019  11:08pm EST

HBP

Ive always had issues with BP Meds. Right now im on micardis hct. Works great. But at times i have dizziness, nervousness,anxiety,face burning etc.  Usually it goes away in a couple weeks. This time its lasting a while longer   I think im on my 14th bp med and same issues with all of them. I did exercise every day but havent in a month due to these side effects. So any tips for dealing with these issues?

2 Replies
  • arogya
    arogya, November 28,  2019  8:37am EST

    Hi Joey, 

     

    I've experienced all the symptoms you mention, and then some - brain fog, tired feet that feel like jelly !  My dizzines was so bad that I could not  drive, nor go for walks for fear of falling down. 

    Its a fact that every single med has side effects and we then struggle to deal with those. The side effects  just tell us that they are causing us some damage internally while the numbers on the bp monitor appear to get better. The only way to get really better is to heal ourselves via more natural methods. Exercise is one method certainly, but so are other methods like breathing, changing to a healthier diet,  natural supplements like turmeric, cinnamon etc, giving up certain things like coffee ( smoking and alcohol go without saying!). A holistic approach  pursued with determination and time, one can achieve freedom from meds and hypertension! I'm on this journey myself and can say its possible! 

     

    Cheers, 

    Arogya

  • Dimitri
    Dimitri, December 2,  2019  3:08pm EST

    Hi Joey, fully agree with the previous comment. Natural healing is the way to fix HBP. You should consult your doctor at every step of course. I put a 5min video on Youtube with steps which helped me to forget about hyptension. https://youtu.be/5qy2ICuziyE

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active